# SDR SWIA202305150002

- Difficulty date: April 24, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 20,037 hours, 12,005 cycles
- System (JASC): 5240 · Service Doors
- Part: Waste Box
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III WASTE SERVICE BOX DELAMINATED AROUND ENTIRE TOP PERIMETER OF COMPOSITE BOX     (C-CHECK RO 5/12/2023)    REPAIRED CF III WASTE SERVICE BOX.  REFERENCE SRM 53-23-60/REPAIR 02P. THIS REPAIR DOES NOT AFFECT THE AIRCRAFT'S WEIGHT AND BALLANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
